# SDR UIEA2014103100545

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Hinge
- Part number: 114T022020
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT 8 PNEUMATIC DUCT FOR WING ANTI-ICE HAS WORN HINGES ON COVER.  R & R RT WING SLAT 8 PNEUMATIC DUCT FOR WING ANTI-ICE IAW AMM 30-11-05.
